Blood Work back? HELP?
- 05-19-2008, 04:41 PM
Blood Work back? HELP?
i have been taking prohormones on and off for years now. Been on proscar for years as well and quit everything about 4 months ago. I got gyno on left breast from trenadrol. Also, skin isnt as good and i am getting hot flashes, underarm sweat for years, heat intolerance, sensitive to sunlight.
I went to endo and did blood work. He said my LH was 18.8, way above average. My test was 808 and my SHBG was 81. He didnt really seem to know what i might have. Just said I could have some issues due to that being so high at 18.8.
What could I have? Hypogonadism???Or what? I sweat under arm pits and face gets flushed when i am in nervous environment. Heard continue use of prohormones and proscar could give you this stuff????WHen i quit proscar was when my skin went bad? I dont know. Can anyone help?
- 05-19-2008, 05:26 PM
stopping all supplements, minerals, pro-hormones, vitamins, anything that is not plain ordinary food.
Similar to a Whopper at Burger King chased with tap water.
Eat 2-6 of them a day if you have to. Skip mayo.
Do a blood test at Quest, best use my list at post #44
Do also test called NutrEval at Genova Diagnostics.
This test will come with recomendations for supplements to eat so you can correct your imbalances.
Also at Genova
Adrenocortex Stress Profile
Comprehensive Thyroid Assessment
Post results here.
Your testis are producing enough testosterone, but working over-time.
That is newer going to be good enough because of screw up in SHBG.
Hopefully the NutrEval test and the other tests will set you straight.
05-20-2008, 11:13 AM
you sure are in a better position than most guys here
take superdrol with no PCT and that should take care of it. just kidding, but this is a new situation that I haven't heard of. I'd try the above suggestion, and by all means don't take any test boosters, you don't need em!
05-20-2008, 02:18 PM
Yeah, why do people say i am in such great shape with alot of testosterone. I guess i can add muscle very naturally???I dont know.
But like i said, I am experiencing some side effects for years that i need taken care of. Seems like my nervous system is out of whack? I sweat underarms when i am in a nervous situation. Doctors office, etc...I get flushed in face in those situations as well. But who knows. I will figure it out hopefully. I really think it has to do with prohormone use over years and proscar use for a long time? Who knwos.
Similar Forum Threads
- By Jtannenb in forum Post Cycle TherapyReplies: 9Last Post: 08-06-2008, 12:44 PM
- By Thaiclinch in forum Nutrition / HealthReplies: 5Last Post: 07-19-2008, 11:45 AM
- By MetalMX in forum Male Anti-Aging MedicineReplies: 14Last Post: 06-08-2008, 09:53 AM
- By SHaneA655 in forum AnabolicsReplies: 7Last Post: 05-19-2008, 09:00 PM
- By shredded in forum AnabolicsReplies: 2Last Post: 05-21-2004, 09:39 PM